Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

After 4 Months 20 Mg Twice A Day Still Shortness Of Breath, Red Flushed Face, Stuffy Noes And Cronic Cough Why?

After 4 Months 20 Mg Twice A Day Still Shortness Of Breath, Red Flushed Face, Stuffy Noes And Cronic Cough Why?

A myPHteam Member said:

They symptoms you listed can be side effects of the medication you are taking.

www.rxlist.com/revatio-side-effects-drug-center...

posted about 2 years ago
A myPHteam Member said:

I agree about remodeling! Breathing a little better. But body feels better too.

posted over 2 years ago
A myPHteam Member said:

JimCutillo, If you are taking Orenitram you may not be tolerating it well. I had a miserable time with Orenitram. Horrible face flush, pounding headaches, low oxygen so my heart would pound, body pain, stuffy nose so I couldn't breathe through the Oxygen cannula. Get the Dr to switch you to Remodulin. It is administered by infusion so not easy or very convenient but the side effects are WAY better than Orenitram and it works better. I breathe much better on it.

posted over 2 years ago
A myPHteam Member said:

Do you eat a lot of dairy products if so try to push away from them and you will see improvements.

posted over 2 years ago
A myPHteam Member said:

diuretic is most important i take two once a day. shortness of breath will always happen and the stuffy noes specially. you take 20mg of what medicine ??

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in